# SDR USAASB04121

- Difficulty date: September 10, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: AVR869
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1451 - ON CLIMB-OUT FROM PIT, EN ROUTE TO PBI, CREW REPORTED THE STABILIZER TRIM WAS INOPERATIVE IN BOTH ELECTRIC AND MANUAL.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE R63 PHASE SEQUENCE RELAY, THE R64 STABILIZER TRIM CONTROL RELAY, P/N 9123-8071, AND THE R66 STABILIZER TRIM SAFETY RELAY, P/N 9123-8071.  OPS CHECK GOOD.  (M)
